MathSciNet Relay Station
MathSciNet bibliographic data
MR602451 14F10
Valentini, Robert C.; Madan, Manohar L. Automorphisms and holomorphic differentials in characteristic $p$. J. Number Theory 13 (1981), no. 1, 106–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement